MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH COUNTER TORQUE; DRIVER

MEDOS INTERNATIONAL SàRL CH COUNTER TORQUE; DRIVER
Model Number 2020-00-138
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the symphony torque limiting handle ¿wouldn¿t pop¿ when tightening set screws, surgeon mentioned that 3.0 mm pressure is too much for this procedure.Procedure was successfully completed.Patient outcome is unknown.Concomitant device reported: unk - set screws (part# unknown, lot# unknown, quantity 1).This complaint involves three (3) devices.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: a review of the receiving inspection (ri) for counter torque was conducted identifying that lot number km880986 was released in a single batch.-batch1: lot qty of (b)(4) units were released on december 2, 2019 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Visual.Visual inspection: the counter torque (p/n: 202000138, lot #: km880986) was returned and received.Upon visual inspection, no defects were observed with the returned device.Document/specification review.Based on the date of manufacture the following drawings, the current and manufactured revision of drawings were reviewed.Counter torque.Complaint confirmed? no.Investigation conclusion: the complaint condition was not confirmed for the counter torque (p/n: 202000138, lot #: km880986).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COUNTER TORQUE
Common Device Name
DRIVER
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9992508
Report Number1526439-2020-00898
Device Sequence Number3699671
Product Code HWR
UDI-Device Identifier10705034530543
UDI-Public(01)10705034530543
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2020-00-138
Device Catalogue Number202000138
Device Lot NumberKM880986
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2020
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer05/14/2020
05/29/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date05/14/2020
05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AO HANDLE TORQ LIMITING 3.0NM; COUNTER TORQUE; UNKNOWN LOCKING/SET SCREWS; X15 DRIVER FINAL TIGHTENER
Patient Age53 YR
Patient Weight59